# SDR SIMA20190912003

- Difficulty date: September 12, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP SHELL HAS APPROX 1" CRACK BY AFT SIDE JUST BELOW THE BOTTOM STEP (DOOR CLOSED). C/A-REPAIRED IAW SRM 52-11-04.
